MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 75 y/o female returned surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their right tka approximately 6 years post op.The patient had a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2023.The patient underwent a poly insert swap and patella implant swap.Patient was last known to be in stable condition following the event.Unable to obtain x-rays.Product not returning - the implant(s) were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6): 02-010-03-0320 - logic cr femoral cem, right, sz 2.(b)(6): 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(b)(6): 200-02-26 - three peg patella 26mm.
 
Additional Manufacturer Narrative
The revision reported was likely the result of patellar and tibial insert prosthesis wear.The patellar and tibial insert wear was confirmed from the provided images.Additionally, the sequence of events as related to the reported wear and instability cannot be confirmed and the contributions of each to the reported event cannot be determined.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18301131
Report Number1038671-2023-02958
Device Sequence Number17047290
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight71 KG